Vimpat, crpd & being bipolar

Home > Groups > Vimpat and Complex Regional Pain Syndrome > Vimpat, crpd & being bipolar
  • I just started vimpat does the vimpat control my electric shocks while causing a depression for being bipolar.

    Question created 7 months 2 weeks ago

Answers

  • This is my experience with VIMPAT: I take Vimpat 150 mg in the morning and 100 mg in the evening for almost two years. At first I felt some of the effects, small foot shocks, fingertips and swelling in the body. After a few months, my body has become better adapted to VIMPAT. I began to practice light exercises and walks and I returned to my previous weight. The dose I take daily is the limit I support. For this reason every 40/60 days I have a mild seizure crisis. When this occurs, I take 2 days to follow RIVOTRIL 0.5 mg

    0 likes -

    asked 7 months 2 weeks ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes